# SDR VNAA202401210007

- Difficulty date: December 29, 2023
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STGR 15 LH/RH BTW FS 785.15 TO FS 847.00 +8.40.   DUE TO EXCESSIVE DAMAGE ON LH AND RH SIDE SEAT TRACK BTW FS=785.15 AND FS=847.00+8.40 WAS REPLACED PER CRJ-900 
SRM 53-41-49-101-001-A02 AND CRJ-900 AMM 53-00-49 (CONF A12)
